# SDR AALA201903159016

- Difficulty date: March 6, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 44,406 hours, 31,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112827202
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE DUMMY RAIL,  FRAMES 12 - 16, Y503.2.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11.
